MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. SMOKE EVACUATOR; MEGADYNE¿ SMOKE EVACUATOR

MEGADYNE MEDICAL PRODUCTS, INC. SMOKE EVACUATOR; MEGADYNE¿ SMOKE EVACUATOR
Catalog Number MESE1
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent 9/10/2024.B3: only event year known: 2024.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Serial number was received and dhr is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure that at the 90 day evaluation the rf sensor self activates.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 10/28/24.Investigation summary: per service manual operational and diagnostic analysis confirmed the rf sensor self activates.The assembly pcb contact board and sensor, rear panel, foot control, and corded rf were identified in the investigation to address the issue.Additionally, the scroll pump was identified to address the noise issue.No repair was performed at this time.The unit was placed in long term hold.The device history records were reviewed and certed by external manufacturing that the manufacturing criteria were met prior to the release of the equipment.The certificate records are accessible through external manufacturing.

Brand Name
SMOKE EVACUATOR
Common Device Name
MEGADYNE¿ SMOKE EVACUATOR
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
4545 creek road
cincinnati OH 45242
Manufacturer (Section G)
MEGADYNE MEDICAL PRODUCTS, INC.
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key20179603
Report Number1721194-2024-00074
Device Sequence Number8696013
Product Code FYD
UDI-Device Identifier10614559104545
UDI-Public10614559104545
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMESE1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer10/10/2024
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown